# SDR USAA2013111300013

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 51,725 hours, 18,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sill
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L2 DOOR WILL NOT ARM.  MAINTENANCE REMOVED DEBRIS FROM L2 DOOR AREA. OPS CHECKED OK IAW AMM 52-70-00-040-009-A.  ACFT OK FOR SERVICE.
